Pacific Journal of Mathematics

Doubly stochastic operators obtained from positive operators.

Charles Hobby and Ronald Pyke

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 153-157.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995998

Mathematical Reviews number (MathSciNet)
MR0179821

Zentralblatt MATH identifier
0161.15003

Subjects
Primary: 60.60

Citation

Hobby, Charles; Pyke, Ronald. Doubly stochastic operators obtained from positive operators. Pacific J. Math. 15 (1965), no. 1, 153--157. https://projecteuclid.org/euclid.pjm/1102995998


Export citation

References

  • [1] M. Marcus and M. Newman. The permanent oj a symmetric matrix, to appear,
  • [cf. Not] M. Marcus and M. Newman. The permanent oj a symmetric matrix,ces of Amer. Math. Soc. 8 (1961), Abstract 587-85, p. 595.]
  • [2] H. Mine and J. E. Maxfield, A doubly stochastic matrix equivalent to a given matrix, Notices of Amer. Math. Soc. 9 (1962), Abstract 592-81, p. 309.
  • [3] R. Sinkhorn, A relationship between arbitrary positive matrices and doubly stochastic matrices, Ann. Math. Stat. 35 (1964), 876-879.